MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US XTND GLENO D42MM +4MM

DEPUY ORTHOPAEDICS INC US XTND GLENO D42MM +4MM
Model Number 1307-64-142
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision of a delta xtend due to infection.The patient had a previous revision surgery a few years ago.Unable to confirm exact date.Reason for this was due to glenoid notching and pain.At this revision the 155 epi was removed, glenoid was removed.Unsure if the metaglene and screws were too.The stem was retained, and it was converted to a 145 epi with lateralised glenosphere.Patient notes were unavailable to confirm exact dates and lot numbers.I'm unable to confirm what pc this was logged against too.Today we removed all implants as per impacted products.4x screws were also removed, but i'm unable to confirm the ref and lot numbers for these.A spacer was implanted until the infection clears.Doi: unknown, dor; (b)(6) 2023, affected side: right.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary; the device associated with this report was not returned to depuy synthes for evaluation.Visual inspection of the provided photographic evidence revealed there was no significant product problem observed on the surface of the device.There is no evidence that suggests the reported adverse event was due to a device non conformance.Based on the provided evidence, the investigation was not able to confirm the reported event.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot; the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.

Brand Name
XTND GLENO D42MM +4MM
Common Device Name
XTND GLENO D42MM +4MM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17059069
Report Number1818910-2023-11521
Device Sequence Number15581216
Product Code PHX
UDI-Device Identifier10603295502463
UDI-Public10603295502463
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1307-64-142
Device Catalogue Number130764142
Device Lot NumberD22060705
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer07/19/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND METAGLENE; DXTEND MODULAR HUM STEM D12 HA; DXTEND STAND PE CUP D42 +6MM; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER NON-LOCKING SCREW; UNKNOWN SHOULDER NON-LOCKING SCREW; XTEND MODECC 145EPI POR SZ1 RT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale